# SDR C2XA07TY006

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 10,391 hours, 8,199 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 20067E
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2362 DESENDING INTO ATL, THE NUMBER ONE WINDSHIELD SHATTERED.  A/C LANDED SAFELY AND MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE WINDSHIELD IAW EMB 145 AMM TWO 56-10-01.  PRESSURIZATION CHECKS AND LEAK CHECKS GOOD.  RETURNED TO SERVICE.
